# SDR DALA2021101106187

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,546 hours, 23,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 R1 DOOR HARD TO ARM. CORRECTIVE ACTION: T/S PER B757 FIM 52-11-00-990-814. REMOVED SLIDE COVER BUSTLE. FOUND SLIDE SURVIVAL LANYARD IN PATH OF GIRT BAR MECHANISM. RE STOWED LANYARD. OPS CHECKS GOOD. (1972628)
